A 42-year-old female asked:
Disclaimer

started lovastatin 2 weeks ago and weaning off paxil (paroxetine). nausea, vomiting , diarrhea along with dizziness. feels like vertigo. ?

1 doctor answer
Dr. Gregg Friedman
A Verified Doctor answered
A US doctor answered Learn more
See A Psychiatrist: See a psychiatrist.
Answered on Apr 10, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 21-year-old female asked:
Dr. Hamsa Jayaraj
53 years experience Internal Medicine
Parox. side effects: Why are you on paroxetine? You have to stop it & call the doctor.
A 24-year-old female asked:
Dr. Jonathan Shedler
13 years experience Clinical Psychology
It may be: Paxil (paroxetine) can cause dizziness in some people. Talk to your doctor and consider tapering off the Paxil (paroxetine) or switching to a differe ... Read More
A 46-year-old female asked:
Dr. Sarah Blake
19 years experience Pain Management
Lyrica (pregabalin): Have you discussed Lyrica (pregabalin) or Neurontin with your doctor?
1
1 thank
A 53-year-old female asked:
Dr. Patrick Connerly
A Verified Doctor answered
A US doctor answered Learn more
NO!: That is much too long. Something else is causing the dizziness
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month